# SDR QXEA200801864

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT INBOARD SEAT TRACK NR 7 HAS CORROSION AT APPROXIMATELY STATION 228.0.  REMOVED NR 7 SEAT TRACK AND INSTALLED NEW SEAT TRACK FROM STOCK IAW DH 200 SRM 51-40-00.
